Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 574382, 13 pages
http://dx.doi.org/10.5402/2011/574382
Research Article

Bounded Solutions to Nonlinear Parabolic Equations

UFR Mathématiques Appliquées et Industrielles, Faculté des Sciences, B.P. 20, El Jadida, Morocco

Received 8 July 2011; Accepted 11 August 2011

Academic Editor: S. Zhang

Copyright © 2011 Jaouad Igbida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaouad Igbida, “Bounded Solutions to Nonlinear Parabolic Equations,” ISRN Mathematical Analysis, vol. 2011, Article ID 574382, 13 pages, 2011. https://doi.org/10.5402/2011/574382.